# SDR IPXA2023110712658

- Difficulty date: October 28, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: C17200012
- Part serial: NSN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DEFLECTOR PANEL 572LB BONDING ANGLE BROKEN PANEL  REMOVED AND REPLACED ANGLE (1EA) IAW A300-600 SRM 51-40-21.
